# SDR ASAA1058115

- Difficulty date: July 30, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 5,477 hours, 1,631 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AUTOTHROTTLE SYSTEM WILL NOT STAY ENGAGED.   PERFORMED FIM 22-32 TASK 806 A/T BITE 22-31 TASK 801 CURRENT STATUS GOOD.  A/T FFR SHOWED 1 FLT ONLY W/ ASM 2 RATE MONITOR FAULT.  PERFORMED FIM 22-31 TASK 805 CURRENT STATUS INTERACTIVE / THROTTLE / SERVO MOTOR TEST GOOD, NO FAULTS INTERMITTENT FAULT.
